# SDR SWIA2020072751453

- Difficulty date: July 3, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AVIONICS BAY, BELOW FLOORBOARD, FOUND A CLIP WITH AN EXISTING ELONGATED HOLE, AT FS349.0 COMMON TO STR27L    (C-CHECK) RO 7/23/2020    REMOVED AND REPLACED CLIP FS349 COMMON TO STR 27L REF CRJ 700 SRM AND DWG. COMPLIED WITH SKY CARD.
